# SDR CA961217004

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs801 Str 24l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 0.5 INCH CRACK AT BS 801 3 INCHES ABOVE STRINGER 24L ORIGINATING FROM SMALL GRAVEL DENT IN FUSELAGE. REPAIRED IN ACCORDANCE WITH SRM.
